# SDR UIEA200400024

- Difficulty date: February 23, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- System (JASC): 3240 · Landing Gear Brake System
- Part: Smoke
- Condition: Detected
- Location: Rt Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ANC/BNA - ONCE THE AIRCRAFT LANDED, GROUND CREW NOTICED WHITE SMOKE COMING FROM THE RIGHT WING GEAR AREA.  A FIRE EXTINGUISHER WAS USED TO PUT OUT WHAT IT WAS THOUGHT TO BE A FIRE BY THE GROUND CREW.  VISUALLY INSPECTED THE RIGHT WING GEAR AREA FOR EVIDENCE OF FIRE, NIL FOUND.  INSPECTED NR 13 MOUNTING WHEEL AND BRAKE ASSEMBLY IAW MM 32-45-01 AND WASHED THE GEAR DOWN WITH WATER IN ORDER TO REMOVED THE FIRE EXTINGUISHING AGENT RESIDUE.  NO DEFECTS NOTED.  REMOVED AND REPLACED NR 13 WHEEL AND BRAKE ASSEMBLY AS PRECAUTIONARY.  (M)
